# SDR SWAA2014061128951

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 53,153 hours, 30,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Frame
- Part number: 116A31189
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD UPPER WING TO BODY FAIRING SUPPORT FRAME CRACKED.  REPAIRED FRAME IAW EA.
